# SDR AALA202405319896

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 29,578 hours, 11,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PSC, FOUND MAIN AISLE PATHWAY EMERGENCY LIGHTS OUT AT SEAT 11, 12, 13 ABC. FOUND BROKEN WIRE AT CONNECTOR 7231VC3-A. REPAIRED IAW ESPM 20-44-10 PAGE BLOCK 201. EMERGENCY LIGHTS AT SEAT 11,12,13 ABC OPS CK GOOD IAW AMM 33-51-00.
